# SDR SWIA200211011

- Difficulty date: July 4, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 16,731 hours, 15,999 cycles
- System (JASC): 3150 · Central Warning
- Part: Fuse
- Condition: Malfunctioned
- Location: F3pa
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STANDBY PITOT HEAT CAUTION MESSAGE CYCLES ON AND OFF IN FLIGHT.  RETURNED TO SLC.    SERVICE TRU AND MAIN BATTERY SHOW 100 AMPS.  REMOVED AND REPLACED FUSE F3PA.  RAN LEFT AND RIGHT ENGINES ON GROUND, COULD NOT DUPLICATE CAUTION MESSAGE.  OPS CHECK GOOD.
